# SDR MALA030420

- Difficulty date: September 11, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539007B
- Part serial: 98114
- Condition: Failed
- Location: Dc Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3021, LT DC GEN FAILED INFLIGHT ZRH COMPLETED MX. NOTIFIED.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED LT DC GEN GCU PN 51539-007B SN/ON 98657 OFF/98114 IAW AMM 24-31-10-2 OPS CHECK GOOD-
